# SDR 96FDEA00197

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, GEAR OVERRIDE WAS USED TO RETRACT LT GEAR PER CHECKLIST.  ON EXTENSION, DOWN AND LOCK IND NORMAL, INTERMITTENT WARNING HORN SOUNDED UNTIL FLAPS RETRACTED TO 22 DEGREES, THEN HORN SILENCED.  SUSPECT NOSE STRUT NOT EXTENDING FULLY, RESULTING IN GROUND SENSING STILL HOLDING LATCH.  DISASSEMBLED PER 32-21-03, SERVICED AND LEAK CHECKED OK.
